# SDR ZZDA2010374

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER STRAP BETWEEN SAT 160-200 I/B OF GALLEY DOOR SCUFF PLATE CORROSION.  REMOVED AND REPLACED FILLER STRAP BETWEEN STA 160-200 I/B OF SCUFF PLATE PER B717 SRM 51-41-01, AND DRAWING PL 9957828.
